Atıf Formatları
FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

I. Kucukoglu And Y. ŞİMŞEK, "FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS," APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2, pp.158-177, 2022

Kucukoglu, I. And ŞİMŞEK, Y. 2022. FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS. APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2 , 158-177.

Kucukoglu, I., & ŞİMŞEK, Y., (2022). FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS. APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2, 158-177.

Kucukoglu, I, And YILMAZ ŞİMŞEK. "FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS," APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2, 158-177, 2022

Kucukoglu, I And ŞİMŞEK, YILMAZ. "FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS." APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2, pp.158-177, 2022

Kucukoglu, I. And ŞİMŞEK, Y. (2022) . "FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS." APPLIED AND COMPUTATIONAL MATHEMATICS , vol.21, no.2, pp.158-177.

@article{article, author={I Kucukoglu And author={YILMAZ ŞİMŞEK}, title={FORMULAS AND COMBINATORIAL IDENTITIES FOR CATALAN-TYPE NUMBERS AND POLYNOMIALS: THEIR ANALYSIS WITH COMPUTATIONAL ALGORITHMS}, journal={APPLIED AND COMPUTATIONAL MATHEMATICS}, year=2022, pages={158-177} }